Haliperidol

An encephalopathic syndrome (characterized by weakness, lethargy , fever, tremulousness and confusion, extrapyramidal symptoms, leukocytosis , elevated serum enzymes, BUN , and fasting blood sugar) followed by irreversible brain damage has occurred in a few patients treated with lithium plus HALDOL. A causal relationship between these events and the concomitant administration of lithium and HALDOL has not been established; however, patients receiving such combined therapy should be monitored closely for early evidence of neurological toxicity and treatment discontinued promptly if such signs appear.

No, Joyce..you did not over react. My mother gets the every 2-5 weeks…she is in the hospital at least 2 times a month with them. The doc is now saying that because she has had so many, so frequently that he recommends not treating them anymore and has given her 6-8 weeks to live. It's awful to watch her when she has them…suddenly she doesn't recognize anyone ( she usually recognizes everyone) She has had alz. for 5 years. She had congestive heart failure, one kidney is failing, a pubic cath, and has have been having mini-strokes and 2 hear tattacks in 2 years. I am her main caretaker ( she lives at home) and I feel if I do not have her next UTI and I don't have it treated, I will be killing her…not a good place to be…..

Haliperidol

haliperidol

Media:

haliperidolhaliperidolhaliperidolhaliperidolhaliperidol

http://buy-steroids.org